LOGIN TO YOUR ACCOUNT

Username
Password
Remember Me
Or use your Academic/Social account:

CREATE AN ACCOUNT

Or use your Academic/Social account:

Congratulations!

You have just completed your registration at OpenAire.

Before you can login to the site, you will need to activate your account. An e-mail will be sent to you with the proper instructions.

Important!

Please note that this site is currently undergoing Beta testing.
Any new content you create is not guaranteed to be present to the final version of the site upon release.

Thank you for your patience,
OpenAire Dev Team.

Close This Message

CREATE AN ACCOUNT

Name:
Username:
Password:
Verify Password:
E-mail:
Verify E-mail:
*All Fields Are Required.
Please Verify You Are Human:
fbtwitterlinkedinvimeoflicker grey 14rssslideshare1
Kucherov, Victor; Hulbert, William; Wu, Guan (2015)
Publisher: Elsevier
Journal: Urology Case Reports
Languages: English
Types: Article
Subjects: Diseases of the genitourinary system. Urology, RC870-923, General Urology, Adverse drug reaction, Minocycline, Testicular pain

Classified by OpenAIRE into

mesheuropmc: endocrine system
Two males ages 16 and 23 years presented with new testicular pain while taking minocycline. Both patients experienced resolution of their symptoms only after minocycline discontinuation. Testicular pain with minocycline use has been previously described, however only in the setting of systemic autoimmune reactions (which were absent here). These cases represent probable rare adverse reactions to minocycline. For patients taking minocycline who experience otherwise unexplained testicular pain, a trial discontinuation of this medication should be considered.
  • No references.
  • No related research data.
  • No similar publications.

Share - Bookmark

Cite this article